# SDR DALA2024053105705

- Difficulty date: May 31, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0368846) R/H STAB LOWER SKIN IS CRACKED AT SS101. REMOVED CRACK DAMAGE AND REPAIRED RH STAB LOWER SKIN PER B737 SRM 55-10-01-2R PROCEDURE 11 REPAIR 11.
